On moving averages and asymptotic equipartition of information



Nair, Radhakrishnan
(2015) On moving averages and asymptotic equipartition of information. PERIODICA MATHEMATICA HUNGARICA, 71 (1). 59 - 63.

[img] Text (Research Article)
MaSMB(II).pdf - Accepted Version

Download (174kB)
Item Type: Article
Uncontrolled Keywords: Ergodic theory of information, Asymptotic equipartition property, Moving average ergodic theorem
Subjects: ?? QA ??
Depositing User: Symplectic Admin
Date Deposited: 05 Aug 2015 08:26
Last Modified: 04 Apr 2021 02:13
DOI: 10.1007/s10998-014-0080-x
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/2018922